Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 178, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 23, 2019, 8:48 AM CDT for Sedgwick County, Kansas. It took effect at Jun 23, 2019, 12:17 PM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 8:48 AM CDT (13:48 UTC)
- In effect from
- Jun 23, 2019, 12:17 PM CDT
- Expired
- Jun 25, 2019, 5:00 AM CDT
- In force
- 41 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 4 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Arkansas River near Sedgwick (SEDK1). The gauge peaked at 25.13 ft at Jun 24, 2019, 5:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 23, 6:41 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 23, 6:41 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Wichita KS 641 AM CDT Sun Jun 23 2019 .SHORT TERM...(Today through Tuesday night) Issued at 238 AM CDT Sun Jun 23 2019 Latest surface analysis reveals a weak surface low near the Hutchinson area with a frontal boundary extending from north central Kansas southward into western Oklahoma. Convection has developed in the vicinity of this low and boundary, and is expected to continue over the next several hours. Additionally, in western Kansas storms have clustered into a band and are expected to continue to organize and track eastward across south central and eventually southeast Kansas throughout the rest of the early morning hours this morning. Latest CAMS also support this thinking, showing a multi-cell cluster of storms pushing through the area through mid-morning. RAP mesoscale environmental analysis from south central Kansas this morning reveals MUCAPE of around 1900J/kg and effective bulk wind difference (EBWD) as high as 30-45kts. Additionally, 700-500mb lapse rates in the vicinity of 7C/km, along with significant hail parameter around 1.0 and LHIP forecast to range anywhere from 5 to 11 all will be supportive of a scattered large hail threat with some very large hail up to around 2+ inches in diameter not out of the question in spots. Meso-analysis reveals a more marginal damaging wind threat, though modest DCAPE and SBCAPE along with a more linear storm mode will support at least some scatted wind gusts up to around 60mph+ or so. As a result, a severe thunderstorm watch remains in effect through mid-morning across south central and southeast Kansas. Perhaps the most notable threat, however, will be the potential for heavy rainfall and flash flooding. Model precipitable water (PW) values ranging from 1.75-1.90 are well above the 90th percentile of climatology. Additionally, a favorable environment for training storms and very large amounts of moisture transport at both 925mb and 850mb all support efficient rain makers. Given the increasing concern for flood and flash flood potential across the forecast area, QPF through 18z today was increased across portions of the forecast area and trended towards the latest WPC QPF guidance. A flash flood watch remains in effect through this evening. During the day today, the cold front is expected to progress eastward to be located across southeast Kansas. Thinking that lingering showers and storms will be in the vicinity most of the day today, but given the worked-over environment, thinking that the severe threat will wane sometime during the morning this morning. However, there will likely be some recovery throughout the day, with very large amounts of instability in southeast Kansas by this afternoon and evening. Therefore, think severe convective development will re-ignite along the front in southeast Kansas later today. The good news is that this convection should be fairly short-lived before tracking eastward out of the forecast area late evening and overnight tonight. Once again, the main threats will be large hail and damaging wind gusts. Flooding and heavy will remain a concern until convection exits southeast Kansas. Depending on exactly how much rain falls and where, river flooding will likely increase across the area today as well. Be on the lookout for the latest river flood warnings and statements or the latest. In the wake of this exiting front, high pressure is expected to build into the region from southeast Colorado and southwest Kansas, drying things back out for the day on Monday. Temperatures today and tomorrow will be below climo given the cold front and fairly widespread showers and storms. Current thinking is that highs will struggle to reach the mid 80s area-wide today, though central Kansas should remain only in the mid-70s. Temperatures will likely rebound a little tomorrow, with a weak westerly flow regime returning to the area. Tuesday will likely remain mostly dry as well, though models do indicate that a quick-hitting shortwave moving across the Central Plains could bring brief showers and storms to the area during the evening, though confidence in this remains low at this time. .LONG TERM...(Wednesday through Saturday) Issued at 238 AM CDT Sun Jun 23 2019 Heading into the middle of the week, temperatures will rebound to near-normal values with afternoon highs reaching back into the low to mid-90s. By Wednesday and Thursday, mid- and upper level ridging returns, which will mostly keep central, south central, and southeast Kansas dry throughout the remainder of the week. A spotty hit-or-miss shower or storm cannot be completely ruled out, but the chances are low at this time. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 636 AM CDT Sun Jun 23 2019 MVFR and some IFR conditions currently dominate the region. Showers, thunderstorms, heavy rain and some fog are the primary culprits to the lower category conditions. SLN, HUT and ICT are the primary terminals that have these conditions which are expected to improve through the day. Additional showers and thunderstorms are possible this afternoon but this activity is expected to diminish this evening. VFR conditions are expected to return to all terminals by late afternoon and evening. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 81 60 83 64 / 90 20 10 0 Hutchinson 78 57 83 63 / 70 20 10 0 Newton 79 58 82 63 / 90 20 10 0 ElDorado 81 60 81 62 / 80 20 10 0 Winfield-KWLD 83 60 83 62 / 100 20 10 0 Russell 75 53 83 62 / 50 20 10 0 Great Bend 75 54 83 62 / 50 20 10 0 Salina 79 57 83 64 / 60 20 10 0 McPherson 78 56 83 63 / 70 20 10 0 Coffeyville 84 63 83 63 / 80 50 10 0 Chanute 83 63 81 62 / 80 40 10 0 Iola 83 62 81 62 / 80 40 10 0 Parsons-KPPF 83 63 82 63 / 80 50 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for KSZ047>053-067>072- 082-083-091>096-098>100. && SHORT TERM...TAV LONG TERM...TAV AVIATION...ELM
Hazardous weather outlook, Jun 23, 8:23 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 823 AM CDT Sun Jun 23 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241330- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 823 AM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Thunderstorms will exit southeast Kansas this morning. A locally strong storm is still possible until they do so. River flooding is also forecast or ongoing at various forecast points. Please refer to the latest flood warnings and statements for the most up to date information. Strong to severe storms are possible again this afternoon and evening, especially in southeast Kansas. The main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday River flooding will likely continue through at least the first half of the week at various river forecast points. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 23, 6:51 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM TSTM WND GST 2 W INDEPENDENCE 37.23N 95.75W
06/23/2019 E60 MPH MONTGOMERY KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 23, 6:53 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM TSTM WND GST 2 ENE DERBY 37.56N 97.23W
06/23/2019 M67 MPH SEDGWICK KS MESONET
WUNDERGROUND DAVIS WEATHER STATION MEASURED 67MPH GUST
&&
TVAUGHANLocal storm report, Jun 23, 7:18 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM TSTM WND DMG CHANUTE 37.67N 95.46W
06/23/2019 NEOSHO KS LAW ENFORCEMENT
LARGE TREES DOWNED.
&&
KEDLocal storm report, Jun 23, 7:24 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG IOLA 37.93N 95.40W
06/23/2019 ALLEN KS LAW ENFORCEMENT
TREE DAMAGE IN TOWN.
&&
KEDLocal storm report, Jun 23, 7:25 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND GST 2 SE HUMBOLDT 37.79N 95.41W
06/23/2019 E70 MPH ALLEN KS LAW ENFORCEMENT
60 TO 70 MPH WINDS.
&&
KEDLocal storm report, Jun 23, 8:04 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
804 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG IOLA 37.93N 95.40W
06/23/2019 ALLEN KS LAW ENFORCEMENT
TREE DAMAGE IN TOWN.
0722 AM TSTM WND GST 2 SE HUMBOLDT 37.79N 95.41W
06/23/2019 E70 MPH ALLEN KS LAW ENFORCEMENT
60 TO 70 MPH WINDS.
0717 AM TSTM WND DMG CHANUTE 37.67N 95.46W
06/23/2019 NEOSHO KS LAW ENFORCEMENT
LARGE TREES DOWNED.
0651 AM TSTM WND GST 2 W INDEPENDENCE 37.23N 95.75W
06/23/2019 E60 MPH MONTGOMERY KS LAW ENFORCEMENT
0626 AM TSTM WND GST EUREKA 37.82N 96.29W
06/23/2019 E60 MPH GREENWOOD KS LAW ENFORCEMENT
50 TO 60 MPH WINDS.
0523 AM TSTM WND DMG MULVANE 37.48N 97.24W
06/23/2019 SEDGWICK KS EMERGENCY MNGR
LARGE TREE DOWN ACROSS THE ROAD ON 81.
0514 AM TSTM WND DMG ROSE HILL 37.57N 97.13W
06/23/2019 BUTLER KS FIRE DEPT/RESCUE
TREE BRANCHES 3-4 INCHES IN DIAMETER DOWN ON
THE NORTHERN END OF ROSE HILL.
0510 AM TSTM WND GST 4 SW UDALL 37.35N 97.17W
06/23/2019 E60 MPH SUMNER KS TRAINED SPOTTER
0509 AM TSTM WND GST 2 ENE DERBY 37.56N 97.23W
06/23/2019 M67 MPH SEDGWICK KS MESONET
WUNDERGROUND DAVIS WEATHER STATION MEASURED
67MPH GUST.
0509 AM TSTM WND GST 1 NW DERBY 37.56N 97.27W
06/23/2019 M111 MPH SEDGWICK KS MESONET
WUNDERGROUND AMBIENT WEATHER STATION
MEASURED 76MPH SUSTAINED SPEED WITH GUST TO
111MPH.
0508 AM TSTM WND DMG DERBY 37.55N 97.26W
06/23/2019 SEDGWICK KS EMERGENCY MNGR
POWER LINES DOWN IN DERBY...TIME ESTIMATED
BASED ON RADAR.
0455 AM TSTM WND DMG 3 WSW MULVANE 37.46N 97.29W
06/23/2019 SUMNER KS EMERGENCY MNGR
POWER LINES AND POLES DOWN IN THE PECK AREA.
0428 AM TSTM WND GST MILAN 37.26N 97.67W
06/23/2019 E70 MPH SUMNER KS TRAINED SPOTTER
0337 AM TORNADO 1 S HARPER 37.27N 98.03W
06/23/2019 HARPER KS LAW ENFORCEMENT
0320 AM TORNADO 3 SSE ATTICA 37.20N 98.21W
06/23/2019 HARPER KS TRAINED SPOTTER
DELAYED REPORT FROM LAW ENFORCEMENT.
1123 PM FLASH FLOOD 2 NW ANTHONY 37.17N 98.05W
06/22/2019 HARPER KS LAW ENFORCEMENT
WATER FLOWING OVER ROAD NEAR THE SPILLWAY ON
ANTHONY LAKE.
0929 PM FLASH FLOOD 6 S ANTHONY 37.07N 98.04W
06/22/2019 HARPER KS LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 179 NEAR SW160.
0911 PM TSTM WND DMG NEODESHA 37.42N 95.68W
06/22/2019 WILSON KS BROADCAST MEDIA
MICROBURST CAUSED DAMAGE ALONG TANK AVE
BETWEEN 4TH AND 8TH STREETS. TREES UPROOTED
AND POWER POLES SNAPPED OFF.
0909 PM TSTM WND GST 6 W BEAUMONT 37.66N 96.64W
06/22/2019 E60 MPH BUTLER KS STORM CHASER
ESTIMATED 60 MPH BETWEEN BEAUMONT AND LEON.
0845 PM FLOOD ROSE HILL 37.57N 97.13W
06/22/2019 BUTLER KS EMERGENCY MNGR
STREET FLOODING BEING REPORTED IN TOWN.
0839 PM TSTM WND GST 1 SW ROSE HILL 37.56N 97.14W
06/22/2019 M75 MPH BUTLER KS EMERGENCY MNGR
50 MPH SUSTAINED WITH GUSTS TO 75 MPH.
0812 PM TSTM WND GST 2 E CLEARWATER 37.51N 97.46W
06/22/2019 E60 MPH SEDGWICK KS PUBLIC
0715 PM TSTM WND DMG 1 E EAST WICHITA 37.68N 97.24W
06/22/2019 SEDGWICK KS PUBLIC
TREE LIMBS DOWN ON A POWER LINE AT MANSFIELD
AND GILBERT. REPORT VIA TWITTER.
0715 PM TSTM WND GST BEL AIRE 37.76N 97.27W
06/22/2019 E60 MPH SEDGWICK KS TRAINED SPOTTER
0712 PM TSTM WND DMG 2 N WEST WICHITA 37.72N 97.46W
06/22/2019 SEDGWICK KS BROADCAST MEDIA
LARGE TREE LIMBS DOWN ON ZOO BLVD.
0702 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
06/22/2019 SEDGWICK KS FIRE DEPT/RESCUE
24 INCH TREE LAYING ACROSS THE ROAD NEAR
21ST AND RIDGE. NUMEROUS REPORTS OF TREE
DAMAGE ARE BEING REPORTED ACROSS WEST
WICHITA.
0658 PM TSTM WND GST WICHITA EISENHOWER NATI 37.66N 97.44W
06/22/2019 M67 MPH SEDGWICK KS ASOS
PEA SIZE HAIL ALSO REPORTED.
0653 PM TSTM WND GST 3 SSE MAIZE 37.73N 97.44W
06/22/2019 M70 MPH SEDGWICK KS TRAINED SPOTTER
0653 PM TSTM WND GST 5 SE COLWICH 37.72N 97.48W
06/22/2019 E70 MPH SEDGWICK KS TRAINED SPOTTER
NWS EMPLOYEE REPORTED THE GUST.
0646 PM HAIL 2 SE GODDARD 37.64N 97.55W
06/22/2019 M1.00 INCH SEDGWICK KS BROADCAST MEDIA
ALONG MACARTHUR ROAD.
0646 PM TSTM WND GST WEST WICHITA 37.69N 97.46W
06/22/2019 E70 MPH SEDGWICK KS NWS EMPLOYEE
ESTIMATED 65-70 MPH WINDS IN WEST WICHITA.
0645 PM TSTM WND GST 1 W WEST WICHITA 37.69N 97.48W
06/22/2019 E65 MPH SEDGWICK KS EMERGENCY MNGR
60-65 MPH WINDS AT MAIZE AND KELLOGG.
0644 PM HAIL 7 WNW MCPHERSON 38.41N 97.78W
06/22/2019 E0.75 INCH MCPHERSON KS TRAINED SPOTTER
0643 PM TSTM WND GST WEST WICHITA 37.69N 97.46W
06/22/2019 E60 MPH SEDGWICK KS NWS EMPLOYEE
0643 PM TSTM WND GST MCPHERSON 38.37N 97.66W
06/22/2019 E65 MPH MCPHERSON KS TRAINED SPOTTER
WINDS ESTIMATED GREATER THAN 60 MPH.
0634 PM TSTM WND GST GODDARD 37.66N 97.58W
06/22/2019 E70 MPH SEDGWICK KS STORM CHASER
MEDIA CHASER REPORTS 65-70 MPH WINDS AT THE
DILLON WAREHOUSE.
0634 PM TSTM WND GST 2 NW VIOLA 37.50N 97.67W
06/22/2019 E70 MPH SEDGWICK KS TRAINED SPOTTER
0627 PM TSTM WND GST GODDARD 37.66N 97.58W
06/22/2019 E80 MPH SEDGWICK KS NWS EMPLOYEE
ESTIMATED 75 TO 80 MPH WINDS IN GODDARD.
0626 PM HAIL 6 E HUTCHINSON 38.07N 97.80W
06/22/2019 M2.75 INCH RENO KS TRAINED SPOTTER
TENNIS BALL TO BASEBALL SIZED REPORTED.
0625 PM TSTM WND DMG GODDARD 37.66N 97.58W
06/22/2019 SEDGWICK KS NWS EMPLOYEE
8 FOOT SECTION OF FENCE BLOWN DOWN.
0623 PM HAIL HUTCHINSON AIRPORT 38.07N 97.87W
06/22/2019 M2.00 INCH RENO KS ASOS
0615 PM HAIL 6 ENE KANOPOLIS STATE P 38.67N 97.93W
06/22/2019 M0.75 INCH ELLSWORTH KS STORM CHASER
0610 PM TSTM WND GST 2 E GARDEN PLAIN 37.66N 97.65W
06/22/2019 E70 MPH SEDGWICK KS STORM CHASER
ESTIMATED 60 TO 70 MPH WEST OF GODDARD.
BLOWING DUST AS WELL.
0559 PM TSTM WND GST HARPER 37.29N 98.03W
06/22/2019 E60 MPH HARPER KS TRAINED SPOTTER
60-65 MPH ESTIMATE.
0528 PM HAIL 5 N HARPER 37.36N 98.03W
06/22/2019 M0.75 INCH HARPER KS TRAINED SPOTTER
0523 PM HAIL 3 NNW HARPER 37.33N 98.05W
06/22/2019 M1.75 INCH HARPER KS STORM CHASER
0451 PM HAIL 4 W SALINA 38.82N 97.69W
06/22/2019 M0.75 INCH SALINE KS STORM CHASER
0412 PM HAIL ELLSWORTH 38.74N 98.23W
06/22/2019 M1.25 INCH ELLSWORTH KS TRAINED SPOTTER
0409 PM HAIL 7 NE ELLSWORTH 38.81N 98.14W
06/22/2019 M1.00 INCH ELLSWORTH KS TRAINED SPOTTER
0407 PM HAIL BROOKVILLE 38.77N 97.86W
06/22/2019 E0.88 INCH SALINE KS TRAINED SPOTTER
0250 PM FUNNEL CLOUD WNW GENESEO 38.52N 98.16W
06/22/2019 RICE KS TRAINED SPOTTER
BRIEF ROPE FUNNEL. HAS SINCE DISSIPATED.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:17 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 22, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 22, 7:46 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 7:53 PM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 22, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 56 min |
| Jun 22, 8:12 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sedgwick, Sumner | 43 min |
| Jun 22, 8:56 PM CDT | River Flood Warning | ICT | McPherson, Saline | 63 hr |
| Jun 22, 8:57 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Jun 22, 8:58 PM CDT | River Flood Warning | ICT | Saline | 3 days |
| Jun 22, 9:21 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Jun 22, 9:29 PM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 31 min |
| Jun 22, 9:37 PM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Jun 22, 10:06 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jun 22, 11:00 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 30 min |
| Jun 22, 11:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 22, 11:13 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 22, 11:30 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 11:33 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson, Woodson | 57 min |
| Jun 23, 12:36 AM CDT | Special Weather Statement | ICT | Greenwood | 9 min |
| Jun 23, 12:43 AM CDT | Special Weather Statement | ICT | Chase | 17 min |
| Jun 23, 12:44 AM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Jun 23, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| Jun 23, 12:51 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| Jun 23, 12:56 AM CDT | Special Weather Statement | ICT | Rice, Saline | 34 min |
| Jun 23, 1:30 AM CDT | Special Weather Statement | ICT | Rice, Saline | 30 min |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Wilson | 38 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 48 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery | 19 hr |
| Jun 23, 2:00 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 30 min |
| Jun 23, 2:11 AM CDT | River Flood Warning | ICT | Chase | 65 hr |
| Jun 23, 2:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Sedgwick | 30 min |
| Jun 23, 2:41 AM CDT | River Flood Warning | ICT | Butler | 47 hr |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jun 23, 2:51 AM CDT | River Flood Warning | ICT | Sumner | 54 hr |
| Jun 23, 3:01 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Jun 23, 3:02 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 58 min |
| Jun 23, 3:03 AM CDT | Special Weather Statement | ICT | Chase, Marion | 57 min |
| Jun 23, 3:04 AM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 23, 3:05 AM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Jun 23, 3:17 AM CDT | Tornado Warning | ICT | Harper | 14 min |
| Jun 23, 3:32 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 9 hr |
| Jun 23, 3:39 AM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| Jun 23, 3:52 AM CDT | Special Weather Statement | ICT | Harper | 38 min |
| Jun 23, 4:03 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 23, 4:04 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jun 23, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sedgwick, Sumner | 59 min |
| Jun 23, 4:42 AM CDT | Tornado Warning | ICT | Cowley, Sumner | 33 min |
| Jun 23, 4:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| Jun 23, 4:58 AM CDT | Tornado Warning | ICT | Butler, Sedgwick | 34 min |
| Jun 23, 5:13 AM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 23, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 45 min |
| Jun 23, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Jun 23, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Jun 23, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 68 min |
| Jun 23, 6:40 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 6 hr |
| Jun 23, 6:55 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 50 min |
| Jun 23, 7:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 16 min |
| Jun 23, 8:23 AM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Jun 23, 8:27 AM CDT | River Flood Warning | ICT | Butler, Cowley | 14 hr |
| Jun 23, 8:40 AM CDT | River Flood Warning | ICT | Cowley | 14 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno | 18 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 3 days |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Allen, Neosho | 54 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Neosho | 11 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Labette, Neosho | 41 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 56 hr |
| Jun 23, 11:39 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 71 hr |
| Jun 23, 1:48 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 24 hr |
| Jun 23, 2:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 13 hr |
| Jun 23, 3:10 PM CDT | River Flood Warning | ICT | Allen | 22 hr |
| Jun 23, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 65 min |
| Jun 23, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.